# SDR DLM90080072

- Difficulty date: January 17, 2008
- Submitted: January 24, 2008
- Operation: Air carrier
- Aircraft: N910DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53390
- Aircraft time: 33,958 hours, 18,128 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1475 L2l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV AT OKC, LONGERON 2L WAS FOUND CRACKED AT STA 1475.  THE CRACK WAS REPAIRED PER BOEING INSTRUCTIONS PER ER/A 02-465751-14.
